advertisement
Question
Posted by: Retha | 2005/12/12

Confusing Periods

I started on Depo-Prevera on 27 October 2005 during my period. Since then I've had bleeding "spotting" for the past 14 days. Is this normal? When can I expect it to stop?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is a normal side effect of Depo. Most women stop after the second injection.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement